# SDR SWIA202053731

- Difficulty date: October 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER NET SUPPORT, LOWER CLIP AT FS 621 CRACKED.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED CLIP P/N 601R35050-109, REF CRJ 200 SRM AND DWG.
